# SDR ASOA200900892

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 14,367 hours, 12,424 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN TO ATL W/AN OVERWEIGHT LANDING DUE TO AN UNKNOWN RYTHMIC, THUMPING SOUND UNDERNEAT THE FLIGHT DECK.  LANDING WT WAS 49,000 W/A 200-300 FPM SINK RATE.  AIRCRAFT RETURNED TO ATL AFTER T/O.  EMERGENCY DECLARED.  FLT 5263 CX.
